Aa
A
A
A
Close
Anxiety Community
23.2k Members
599378 tn?1240665606

cymbalata

Ok so i have been taking this pill for 4 days now.. i stopped taking it today after 2 trips to the ER.. has anyone had vomiting and upset stomach and headaches from cymbalata? if so please tell me I wake up in the morning and i feel like **** as soon as i have been waking up and get sick it is horrible... let me know ur experinces please
1 Responses
505916 tn?1248792942
I've been on Cymbalta since April and I have not had anything like that.

What dose are you on? Did you wean yourself onto it or just start taking the full prescribed doseage? My prescribing doctor said I should take a 60mg capsule, open it, and put it in one cup of APPLE JUICE (it HAS to be apple juice because of the acidity consistency level) and then drink half of it (so you get about 30mg's) and then dump the rest. This worked really well for me as I was not overcome with any symptoms when starting it.

What has your doctor suggested other than "stick through it"?
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?